# SDR SWAA2017081415646

- Difficulty date: August 13, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 46,929 hours, 29,397 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Air Data Module
- Part number: HG2050AC07
- Part serial: 56013407
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT INERTIAL REFERENCE SYSTEM FAULT LIGHT CAME ON IN FLIGHT FL380 LOST ALL NAVIGATION SYSTEMS,  BOTH CAPTAIN`S AND FIRST OFFICER`S SIDE.    AIR TURNBACK,  DECLARED EMERGENCY.  R & R THE RT AIR DATA INERTIAL REFERENCE UNIT IAW MM.
